# SDR CA010628016

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,146 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Part number: 12395
- Condition: Seized
- Location: Flap System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT PULLEYS FOUND SEIZED AT WING ROOT(100 HOUR INSP.) BOTH CABLES FREYED AND UNSERVICEABLE. (LT/RT) AT POSITION OF PULLEY.SOLID ALUMINUM PULLEYS, NO BEARING , DIFFICULT TO KEEP LUBRICATED. HIGH POTENTIAL FOR INFLIGHT FLAP CABLE FAILURE.
